He has ADHD and is defiant belligerent and becomes very angry
Yes, it can cause rage, more aggression etc. Especially at the 'come down' of the drug which can be an emotional rollarcoaster and very uncomfortable for some. Perhaps extended release would be the best option, or dosing the IR into smaller increments throughout the day for less emotional lability. Also, adderall at lower levels causes more anxiety than it can at higher dosages. When I did 5 mg, I had major anxiety, at 15 mg I'm calmed, at 25 mg there's a manic edge. Its important to find that 'sweet' spot.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 1 answer
Posted 15 Jul 2010 • 2 answers
Posted 10 Aug 2011 • 1 answer
Posted 31 Oct 2013 • 1 answer
Posted 2 Dec 2015 • 1 answer